Your skin tends to become thinner as you age. Therefore, it is important to take care of your skin in order to keep it supple and thickened. Thinning of the skin may occur when the level of collagen in the skin decreases and skin elasticity is lost. Collagen is a protein found in the skin which helps to nourish the skin and make it healthy. Thin skin may also be caused by the long-term use of steroid ointments that cause the skin to bruise easily and become fragile and transparent. Luckily, there are a number of things you can try to make your skin thicker, stronger and firmer.
There are certain types of warts that should never be self-treated:
I suffered a first degree burn to a certain part of my face. Part of the process they gave a topical cream with steroids and antibacterial properties to keep it from getting infected and to prompt quick healing. I was formed that thinning skin in area will probably occur. Once my skin heals properly and time in between has occurred, can I use my 1% retinol to help with that issue? I currently also use Vit C, Hyluronic acid, BHA and AHA. But im more concerned right now about the thinning skin. I know it seems stupid for some people to worry about such a thing. And while I thank my lucky stars that it was just a first degree burn, nonetheless once it heals I still have the skin to worry about. Im only 36.